# SDR 99ZZZX2042

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N510TP
- Make and model: Lear 25D
- Aircraft serial: 353
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic System
- Part time: 2,689 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF HYDRAULIC PRESSURE DURING DESCENT INTO SALINA FOR ROUTINE FUEL STOP.  IMMEDIATELY RE-ROUTED TO LINCOLN FOR MAINTENANCE.  BLEW GEAR DOWN USING EMERGENCY SYSTEM.  WAS ABLE TO EXTEND FLAPS PARTIALLY.  USED EMERGENCY BRAKING FOR LANDING.  UPON INVESTIGATION, FOUND HYDRAULIC LINE IN AFT MAINTENANCE HOLE CHAFED THROUGH (REFERERENCE BULLETIN FIGURE 1 ITEM 3), BUT WAS NOT HOLDING TUBE PROPERLY AWAY FROM STRUCTURE ON LEFT SIDE OF AFT MAINTENANCE BAY.  RECOMMEND INSPECTION OF THIS AREA FOR PROPER CLEARANCE.
